Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 272, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 1, 2010, 6:01 PM EDT for Carroll County, Douglas County, Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2010, 6:01 PM EDT (22:01 UTC)
- Expired
- Aug 1, 2010, 6:45 PM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Carroll County, GA, Douglas County, GA
The radar
The Atlanta radar (KFFC), 43 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2092 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 938 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
365
WUUS52 KFFC 012201
SVRFFC
GAC045-097-012245-
/O.NEW.KFFC.SV.W.0272.100801T2201Z-100801T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
601 PM EDT SUN AUG 1 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DOUGLAS COUNTY IN NORTH CENTRAL GEORGIA
EASTERN CARROLL COUNTY IN NORTHWEST GEORGIA
* UNTIL 645 PM EDT
* AT 558 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
VILLA RICA TO TEMPLE...MOVING SOUTH AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DOUGLASVILLE...CARROLLTON AND WHITESBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3372 8505 3377 8504 3380 8494 3377 8488
3379 8471 3381 8471 3371 8461 3366 8467
3363 8475 3357 8481 3352 8482 3344 8493
3345 8498 3343 8501 3343 8509 3369 8516
TIME...MOT...LOC 2201Z 347DEG 13KT 3376 8485 3369 8493
3367 8505
$$1 follow-up statement
450
WWUS52 KFFC 012237
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
637 PM EDT SUN AUG 1 2010
GAC045-012245-
/O.CAN.KFFC.SV.W.0272.000000T0000Z-100801T2245Z/
CARROLL GA-
637 PM EDT SUN AUG 1 2010
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CARROLL COUNTY IS
CANCELLED...
THE THUNDERSTORMS THAT EARLIER PROMPTED THE WARNING FOR THIS AREA
HAVE WEAKENED. SEVERE THUNDERSTORMS ARE NO LONGER IMMINENT IN
CARROLL COUNTY.
LIGHT TO MODERATE RAIN AND OCCASIONAL CLOUD-TO-GROUND LIGHTNING WILL
CONTINUE IN THE SOUTHEAST PART OF CARROLL COUNTY FOR ANOTHER 30
MINUTES OR SO...BUT THESE THUNDERSTORMS ARE NOT EXPECTED TO BECOME
SEVERE.
IF YOU SAW WIND DAMAGE...LARGE HAIL...OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORMS HAVE ENDED...AND THEN CALL THE NATIONAL
WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3358 8481 3358 8489 3365 8486 3369 8481
3367 8476 3363 8475
TIME...MOT...LOC 2235Z 318DEG 12KT 3361 8475 3354 8483
3352 8495
$$
GAC097-012245-
/O.CON.KFFC.SV.W.0272.000000T0000Z-100801T2245Z/
DOUGLAS GA-
637 PM EDT SUN AUG 1 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHWESTERN DOUGLAS COUNTY...
AT 632 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE POSSIBLE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZED HAIL AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BILL ARP TO HANNAH TO 7 MILES
SOUTHWEST OF HANNAH...MOVING SOUTHEAST AT 15 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3358 8481 3358 8489 3365 8486 3369 8481
3367 8476 3363 8475
TIME...MOT...LOC 2235Z 318DEG 12KT 3361 8475 3354 8483
3352 8495
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 3:53 PM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, Aug 1, 3:53 PM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 353 PM EDT SUN AUG 1 2010 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... CURRENT RADAR LOOP SHOWS SHOWERS AND A FEW ISOLATED THUNDERSTORMS POPPING ACROSS NORTH AND CENTRAL GEORGIA. THESE STORMS SEEM TO BE FORMING ALONG OR JUST NORTH OF THE OLD FRONTAL BOUNDARY THAT HAS BEEN SAGGING ACROSS CENTRAL/SOUTH GEORGIA FOR SOME TIME NOW. THUNDERSTORMS ACTIVITY OVER THE NEXT FEW DAYS SHOULD BE RATHER LIMITED AS THE STRONG SUBTROPICAL RIDGE TO OUR WEST BUILDS EAST THROUGH THE MIDDLE OF THE WEEK. THE SURFACE...ALMOST WEDGE LIKE RIDGE...BUILDS IN TO NE GA A BIT THROUGH WEDNESDAY ALSO. GA DOES REMAIN IN NORTHWEST FLOW BEING ON THE EASTERN PERIPHERY OF THE UPPER RIDGE...SO ONE OR MORE WEAK SHORTWAVES MIGHT STILL MOVE DOWN INTO OUR AREA OUT OF THE TN/MS RIVER VALLEYS. PW VALUES STAY ABOVE 1.7 INCHES THROUGH THE SHORT TERM SO ANY SHRA/TSRA DEVELOPMENT WILL RESULT IN HEAVY DOWNPOURS. THE REAL STORY CONTINUES TO BE THE HEAT...WITH NO END IN SIGHT TO THE HEAT ADVISORIES AND EXCESSIVE HEAT WARNING. MAINTAINED CURRENT LAYOUT ADVISORIES/WARNINGS THROUGH MON NIGHT THEN ADDED NW GA COUNTIES INTO THE ADVISORY FOR TUE. NEARLY THE ENTIRE AREA ASIDE FROM THE NE GA MOUNTAINS AND PORTIONS OF THE ATL AREA COULD SEE 105-110 HEAT INDICES OR GREATER THROUGH 00Z WED. .LONG TERM /WEDNESDAY THROUGH SUNDAY/... NOT MUCH CHANGE TO OUR HOT AND HUMID CONDITIONS AS THE MID/UPPER TROPOSPHERIC RIDGE REMAINS PARKED OVER THE DEEP SOUTH FROM ARKANSAS TO GEORGIA. PROBABLY THE MOST INTERESTING FEATURE OF THE EXTENDED IS THAT THERE SEEMS TO BE A GROWING CONSENSUS IN THE GLOBAL MODELS TOWARD DEVELOPING A TROPICAL DISTURBANCE WHICH IS NOW CROSSING THE CENTRAL TROPICAL ATLANTIC OCEAN. AS LONG AS THE RIDGE REMAINS SO STRONG OVER US...WE PROBABLY WOULD NOT HAVE ANY IMPACT LOCALLY...THOUGH IT WILL BE SOMETHING TO WATCH OVER THE COMING WEEK OR MORE. && .PREV DISCUSSION... /ISSUED 220 PM EDT SUN AUG 1 2010/ .AVIATION... 18Z TAF DISCUSSION... MIXTURE OF MOSTLY VFR AND SCATTERED MVFR CONDITIONS EXPECTED TO CONTINUE ACROSS THE FORECAST AREA THROUGH 06Z. ISOLATED CONVECTION ALREADY BEGINNING TO DEVELOP...AND THIS TREND SHOULD CONTINUE... PEAKING AROUND 22Z TO 02Z. MVFR VISIBILITIES SHOULD BEGIN TO INCREASE IN COVERAGE AFTER 06Z WITH WIDESPREAD MVFR VISIBILITIES EXPECTED BY 10Z. ISOLATED TO SCATTERED IFR VISIBILITIES ALSO EXPECTED BETWEEN 10Z AND 14Z. SCATTERED MVFR TO IFR CEILINGS ALSO POSSIBLE BETWEEN 10Z AND 14Z...MAINLY IN EASTERN AND SOUTHERN PORTIONS OF THE FORECAST AREA. WINDS WILL BE QUITE VARIABLE OVER THE AREA THROUGH 15Z AS THE LOW LEVEL PRESSURE GRADIENT REMAINS FAIRLY LOOSE. WEST THROUGH NORTHWEST WINDS WILL BE FAVORED THIS AFTERNOON...ESPECIALLY FROM THE ATLANTA AREA NORTH AND WEST. WINDS WILL TREND TOWARD EASTERLY OVERNIGHT... BUT WILL REMAIN VERY LIGHT. //ATL...CONFIDENCE... CONFIDENCE HIGH FOR MOST FORECAST ELEMENTS...BUT MEDIUM AT BEST FOR WIND DIRECTION. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 74 95 74 95 75 / 20 20 10 20 20 ATLANTA 75 95 77 94 78 / 20 20 10 20 20 BLAIRSVILLE 70 90 69 93 70 / 20 20 10 20 20 CARTERSVILLE 72 96 73 96 74 / 20 20 10 20 20 COLUMBUS 78 98 78 98 79 / 20 20 10 20 20 GAINESVILLE 75 92 75 94 76 / 20 20 10 20 20 MACON 77 97 75 97 76 / 20 30 10 20 20 ROME 72 99 74 98 75 / 20 20 10 20 20 PEACHTREE CITY 73 95 74 94 73 / 20 20 10 20 20 VIDALIA 77 96 78 94 77 / 20 30 10 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 8 PM EDT TUESDAY FOR THE FOLLOWING ZONES: BLECKLEY...CRISP...DODGE...DOOLY...EMANUEL...JOHNSON... LAURENS...MONTGOMERY...PULASKI...STEWART...SUMTER...TELFAIR... TOOMBS...TREUTLEN...WEBSTER...WHEELER...WILCOX. HEAT ADVISORY UNTIL 8 PM EDT TUESDAY FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BUTTS...CHATTAHOOCHEE...CLARKE...CRAWFORD... GLASCOCK...GREENE...HANCOCK...HARRIS...HOUSTON...JASPER... JEFFERSON...JONES...LAMAR...MACON...MARION...MERIWETHER... MONROE...MORGAN...MUSCOGEE...OCONEE...OGLETHORPE...PEACH... PIKE...PUTNAM...SCHLEY...SPALDING...TALBOT...TALIAFERRO... TAYLOR...TROUP...TWIGGS...UPSON...WARREN...WASHINGTON...WILKES... WILKINSON. HEAT ADVISORY FROM 8 AM TO 8 PM EDT TUESDAY FOR THE FOLLOWING ZONES: BARTOW...CARROLL...CATOOSA...CHATTOOGA...COWETA...DADE... FLOYD...GORDON...HARALSON...HEARD...MURRAY...PAULDING...POLK... WALKER...WHITFIELD. && 01
Hazardous weather outlook, Aug 1, 6:13 AM EDT, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 613 AM EDT SUN AUG 1 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 613 AM EDT SUN AUG 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... SURFACE HIGH PRESSURE WILL REMAIN IN CONTROL OF THE AREA FOR THE NEXT FEW DAYS. MEANWHILE...A WEAK UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE SOUTHERN APPALACHIANS TODAY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORMS THAT DEVELOP WILL BE DANGEROUS CLOUD-TO-GROUND LIGHTNING AND BRIEF HEAVY RAIN. GUSTY WINDS CAN BE EXPECTED AS WELL. .OTHER HAZARDS... HEAT INDICES OF 110 AND GREATER ARE EXPECTED ACROSS CENTRAL GEORGIA THIS AFTERNOON...WITH HEAT INDICES OF 105 AND GREATER COVERING THE REST OF CENTRAL GEORGIA AND PORTIONS OF NORTH GEORGIA. .DISCUSSION... INSTABILITY WILL INCREASE AGAIN THIS AFTERNOON WITH CAPES CLIMBING TO ABOVE 2000. WITH THE SHORTWAVE MOVING ACROSS THE AREA...THE ADDITIONAL LIFT WILL RESULT IN SLIGHTLY ENHANCED THUNDERSTORM ACTIVITY...WITH SOME STORMS POSSIBLY BECOMING STRONG. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... DANGEROUSLY HOT AND HUMID CONDITIONS WILL PERSIST THROUGH MONDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 1, 4:59 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 459 PM EDT SUN AUG 1 2010 GAZ013-021-012145- 459 PM EDT SUN AUG 1 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH IN CHEROKEE AND SOUTHWEST PICKENS COUNTIES UNTIL 545 PM EDT... AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER TALMADGE...MOVING SOUTHEAST AT 15 MPH. FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORM AS IT TRACKS SOUTHEAST TOWARD WALESKA AND EVENTUALLY CANTON. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. IN ADDITION...WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS THUNDERSTORM. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND. 19
Special weather statement, Aug 1, 5:02 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 502 PM EDT SUN AUG 1 2010 GAZ089>091-012145- 502 PM EDT SUN AUG 1 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND LIGHTNING IN CHATTAHOOCHEE...MARION AND EASTERN MUSCOGEE COUNTIES UNTIL 545 PM EDT... AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS DEVELOPING FROM UPATOI TO OAKLAND...MOVING SOUTH AT 5 MPH. FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
Special weather statement, Aug 1, 5:13 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 513 PM EDT SUN AUG 1 2010 GAZ041-012200- 513 PM EDT SUN AUG 1 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND LIGHTNING IN HARALSON COUNTY UNTIL 600 PM EDT... AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG THE POLK...HARALSON COUNTY LINE FROM FELTON TO EUBANK LAKE...MOVING SOUTH AT 10 MPH. FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
Special weather statement, Aug 1, 5:18 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 518 PM EDT SUN AUG 1 2010 GAZ046-048-057>059-012200- 518 PM EDT SUN AUG 1 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH IN BUTTS...JASPER...HENRY...SOUTHERN NEWTON AND SOUTHERN ROCKDALE COUNTIES UNTIL 600 PM EDT... AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM PANOLA...TO MAGNET...TO PORTERDALE...TO NEWBORN...MOVING SOUTH AT 10 MPH. FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. IN ADDITION...WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THE STRONGER STORMS. THESE WIND GUSTS MAY BLOW DOWN SMALL OR WEAK TREES AND OTHER LIGHT WEIGHT OR LOOSE OBJECTS. SOME POWER LINES MAY BE IMPACTED. 19
Special weather statement, Aug 1, 5:37 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 537 PM EDT SUN AUG 1 2010 GAZ031-042-043-012215- 537 PM EDT SUN AUG 1 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND LIGHTNING IN DOUGLAS...EASTERN CARROLL AND SOUTHERN PAULDING COUNTIES UNTIL 615 PM EDT... AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM JUST SOUTHWEST OF DALLAS...TO TEMPLE...TO ABILENE...MOVING SOUTHEAST AT 10 MPH. FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
Special weather statement, Aug 1, 5:47 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 547 PM EDT SUN AUG 1 2010 GAZ014-012215- 547 PM EDT SUN AUG 1 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND LIGHTNING IN DAWSON COUNTY UNTIL 615 PM EDT... AT 546 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER DAWSONVILLE...MOVING SOUTHEAST AT 10 MPH. FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 8:02 PM EDT | Severe Thunderstorm Warning | FFC | Warren | 43 min |
| Jul 31, 8:08 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock | 52 min |
| Jul 31, 8:29 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 31 min |
| Jul 31, 8:50 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 55 min |
| Aug 1, 3:09 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Jackson | 51 min |
| Aug 1, 3:51 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Newton, Rockdale, Walton | 39 min |
| Aug 1, 3:59 PM EDT | Heat Advisory | FFC | Baldwin, Bartow, Bibb, Butts, Carroll, Catoosa and 37 more | 4 days |
| Aug 1, 4:30 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Walton | 34 min |
| Aug 1, 5:56 PM EDT | Severe Thunderstorm Warning | FFC | Dawson | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.